# SDR DALA1156840909

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 63,377 hours, 49,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600731
- Condition: Bent
- Location: Bs 1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  FOUND FUSELAGE SKIN AT C3 CARGO DOOR CUTOUT BS 1211 BETWEEN L22-24R, BENT OUTWARD.  REPAIRED IAW ERA 496767-14.
